MathSciNet Relay Station
MathSciNet bibliographic data
MR1298716 52A38 (52A20 52A40 52B12)
Zhang, Gao Yong Intersection bodies and the Busemann-Petty inequalities in ${\bf R}\sp 4$. Ann. of Math. (2) 140 (1994), no. 2, 331–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement